# SDR IPXA2014060683208

- Difficulty date: May 29, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 26,559 hours, 17,546 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536156
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CP14 INSPECTION, MAIN DECK FLOOR PANEL 241XJF DEBONDED, DENTED AND MISSING EDGE FILLERS ON SEVERAL SPOTS.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
